- Lemon flavour
- Contains paracetamol
- Relief from headaches
Lemon flavoured treatment for the symptoms of cold and flu.
Lemsip cold & flu lemon flavour 10 sachets has been specifically designed for the effective relief of colds and flu symptoms. Lemsip cold & flu lemon flavour contains paracetamol and is not suitable for those under the age of 16.
Features of Lemsip cold & flu lemon flavour sachets
- For relief from body aches and pains
- Lowers your temperature
- Aids in nasal congestion
- 10 sachets
Warnings and cautions
- Do not give to children under 12 years of age
- Do not exceed the stated does
- Do not take with any other paracetamol-containing products
- Immediate medical advice should be sought in the event of an overdose, even if you feel well
- If symptoms persist consult your doctor
- Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure
How to use
Please ensure this medication is used in line with the manufacturers directions. If symptoms persist seek help from an appropriate healthcare professional.
- Pour one sachet of powder into a mug and fill with hot, but not boiling, water.
- Stir until dissolved.
- If preferred, sweeten to taste with sugar, honey or your usual sweetener.
Adults and children 12 years and over: 1 sachet every 4 to 6 hours as required.
Active ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 10mg
Also includes Sucrose and Aspartame
Delivery and returns
Click & Collect
- Free on all orders over £20
- £1.50 on orders up to £20
- Delivered in 4-6 working days if ordered before 6pm Monday - 6pm Thursday
- Delivered the following working Thursday if ordered after 6pm Thursday - 6pm Monday
*Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.
- Free on orders over £35
- £3.49 for orders up to £35
- Delivered in 4-6 working days
- Delivered Next Day if ordered before 8pm Monday to Friday
- Delivered Monday if ordered after 8pm Friday - 12pm Sunday
- Delivered Tuesday if ordered after 12pm on Sunday
- Not available in the Channel Islands
Pharmacy Medicines delivery
Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.
Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.
Purchasing in bulk/high unit volume
Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here